# SDR P5CA2019052300082

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 82,450 hours, 12,931 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pdu
- Part number: 1267627
- Part serial: 7025C
- Condition: Broken
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED TAKEOFF FOR FLAPS PRIMARY ADVISORY DURING TAKEOFF ROLL. REJECTED AT 60 KTS. ( FOUND BROKEN C/P AT LE PNEUM. DRIVE UNIT, POS 2R. REMOVED AND REPLACED LE PDU IAW AMM 27-81-03. OPS CHECK NORMAL. )
